# SDR DXTA2012091405121

- Difficulty date: September 13, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 10,917 hours, 6,722 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR FROM CABIN PAC DURING FLIGHT.   REMOVED CABIN HEAT EXCHANGER AND CLEANED. REMOVED AND REPLACED CABIN TURBO COMPRESSOR. PERFORMED DUCT BURN OUT PROCEDURE. OPS AND LEAK CHECKED NORMAL IAW MM 21-51-00 AND SERVICE BULLETIN 21-2171 REV 2.  CLEANED BOTH WATER SEPERATORS. REMOVED CABIN ACM INLET DUCT & DISCHARGE DUCTS & INSPECTED ACM FOR OIL LEAK. NO OIL LEAK NOTED. CLEANED ALL DUCTING & REINSTALLED ALL DUCTING IAW MM 21-51-00.   PERFORMED BORESCOPE INSPECTION OF APU INLET. NO FAULTS FOUND.  REMOVED ECU (CABIN PAC) FROM AIRCRAFT. CLEANED HEAT EXCHANGERS OF OILY RESIDUE.  INSTALLED HEAT EXCHANGER & OVERHAULED ECU, PERFORMED BURN OUT PROCEDURE, OPS CHECKED SATISFACTORY. LEAK CHECKED GOOD. IAW MM 21-51-00.
